Alert archive / California / Beach Hazards Statements in 2024
Beach Hazards Statement 3, NWS San Diego, CA
NWS San Diego, CA issued this beach hazards statement at Jan 19, 2024, 1:19 AM PST for Orange County, California. It took effect at Jan 20, 2024, 4:00 AM PST. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- Jan 19, 2024, 1:19 AM PST (09:19 UTC)
- In effect from
- Jan 20, 2024, 4:00 AM PST
- Expired
- Jan 21, 2024, 6:00 PM PST
- In force
- 38 hr
- Issued by
- NWS San Diego, CA
County Orange County, CA
The radar
The Santa Ana Mts radar (KSOX), 20 km from the middle of the area, began a volume at 09:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 9.3 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1905 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
404 WHUS46 KSGX 190919 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 119 AM PST Fri Jan 19 2024 CAZ043-192215- /O.NEW.KSGX.SU.Y.0004.240120T1200Z-240121T2200Z/ San Diego County Coastal Areas- 119 AM PST Fri Jan 19 2024 ...HIGH SURF ADVISORY IN EFFECT FROM 4 AM SATURDAY TO 2 PM PST SUNDAY... * WHAT...Large breaking waves of 5 to 7 feet with sets to 8 feet are expected. * WHERE...San Diego County Coastal Areas. * WHEN...From 4 AM Saturday to 2 PM PST Sunday. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. * ADDITIONAL DETAILS...Swell and surf will peak Saturday night. Largest surf will be on exposed, west-facing beaches. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. && $$ CAZ552-192215- /O.NEW.KSGX.BH.S.0003.240120T1200Z-240121T1700Z/ Orange County Coastal Areas- 119 AM PST Fri Jan 19 2024 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 4 AM SATURDAY TO 9 AM SUNDAY... * WHAT...Breaking waves of 4 to 6 feet are expected. * WHERE...Orange County Coastal Areas. * WHEN...From late tonight through Sunday morning. * IMPACTS...Hazardous swimming conditions. * ADDITIONAL DETAILS...Swell and surf will peak Saturday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
7 follow-up statements
881 WHUS46 KSGX 192103 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 103 PM PST Fri Jan 19 2024 CAZ043-200600- /O.CON.KSGX.SU.Y.0004.240120T1200Z-240121T2200Z/ San Diego County Coastal Areas- 103 PM PST Fri Jan 19 2024 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 4 AM SATURDAY TO 2 PM PST SUNDAY... * WHAT...Large breaking waves of 5 to 7 feet with sets to 8 feet are expected. * WHERE...San Diego County Coastal Areas. * WHEN...From 4 AM Saturday to 2 PM PST Sunday. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. * ADDITIONAL DETAILS...Swell and surf will peak Saturday night. Largest surf will be on exposed, west-facing beaches. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area...producing localized beach erosion and dangerous swimming conditions.hould remain out of the water due to dangerous surf conditions. && $$ CAZ552-200600- /O.CON.KSGX.BH.S.0003.240120T1200Z-240121T1700Z/ Orange County Coastal Areas- 103 PM PST Fri Jan 19 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM EARLY SATURDAY THROUGH SUNDAY MORNING... * WHAT...Breaking waves of 4 to 6 feet are expected. * WHERE...Orange County Coastal Areas. * WHEN...From early Saturday through Sunday morning. * IMPACTS...Strong rip currents leading to hazardous swimming conditions. * ADDITIONAL DETAILS...Swell and surf will peak Saturday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... Rip currents are powerful channels of water flowing quickly away from shore...which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as groins...jetties and piers. Heed the advice of lifeguards...beach patrol flags and signs. && $$
621 WHUS46 KSGX 200259 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 659 PM PST Fri Jan 19 2024 CAZ043-201400- /O.NEW.KSGX.CF.Y.0003.240121T1000Z-240121T2200Z/ /O.CON.KSGX.SU.Y.0004.240120T1200Z-240121T2200Z/ San Diego County Coastal Areas- 659 PM PST Fri Jan 19 2024 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 4 AM SATURDAY TO 2 PM PST SUNDAY... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 2 AM TO 2 PM PST SUNDAY... * WHAT...For the High Surf Advisory, large breaking waves of 5 to 7 feet with sets to 8 feet. For the Coastal Flood Advisory, minor coastal flooding expected. * WHERE...San Diego County Coastal Areas. * WHEN...For the High Surf Advisory, from 4 AM Saturday to 2 PM PST Sunday. For the Coastal Flood Advisory, from 2 AM to 2 PM PST Sunday. * IMPACTS...Flooding of lots, parks, and roads with only isolated road closures expected. Dangerous swimming and surfing conditions and localized beach erosion. Locations most susceptible to flooding include Cardiff and Seaside State Beaches, portions of Del Mar, La Jolla Shores, Mission Beach, and Imperial Beach. * ADDITIONAL DETAILS...High tide on Sunday at La Jolla will be 5.6 feet at 539 AM PST. Swell and surf will peak Saturday night. Largest surf will be on exposed, west-facing beaches. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. && $$ CAZ552-201400- /O.CON.KSGX.BH.S.0003.240120T1200Z-240121T1700Z/ Orange County Coastal Areas- 659 PM PST Fri Jan 19 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 4 AM PST SATURDAY THROUGH SUNDAY MORNING... * WHAT...Breaking waves of 4 to 6 feet are expected. * WHERE...Orange County Coastal Areas. * WHEN...From early Saturday through Sunday morning. * IMPACTS...Strong rip currents leading to hazardous swimming conditions. * ADDITIONAL DETAILS...Swell and surf will peak Saturday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... Rip currents are powerful channels of water flowing quickly away from shore...which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as groins...jetties and piers. Heed the advice of lifeguards...beach patrol flags and signs. && $$ Maxwell
357 WHUS46 KSGX 200910 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 110 AM PST Sat Jan 20 2024 CAZ043-202200- /O.EXT.KSGX.SU.Y.0004.240120T1200Z-240122T0200Z/ /O.CON.KSGX.CF.Y.0003.240121T1000Z-240121T2200Z/ San Diego County Coastal Areas- 110 AM PST Sat Jan 20 2024 ...HIGH SURF ADVISORY NOW IN EFFECT FROM 4 AM THIS MORNING TO 6 PM PST SUNDAY... ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT FROM 2 AM TO 2 PM PST SUNDAY... * WHAT...For the High Surf Advisory, large breaking waves of 5 to 7 feet with sets to 8 feet. For the Coastal Flood Advisory, minor coastal flooding expected. * WHERE...San Diego County Coastal Areas. * WHEN...For the High Surf Advisory, from 4 AM this morning to 6 PM PST Sunday. For the Coastal Flood Advisory, from 2 AM to 2 PM PST Sunday. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Flooding of lots, parks, and roads with only isolated road closures expected. Locations most susceptible to flooding include Cardiff and Seaside State Beaches, portions of Del Mar, La Jolla Shores, Mission Beach, and Imperial Beach. * ADDITIONAL DETAILS...Swell and surf will peak Saturday night then subside Sunday afternoon. Largest surf will be on exposed, west- facing beaches. High tide on Sunday at La Jolla will be 5.6 feet at 539 AM PST. PRECAUTIONARY/PREPAREDNESS ACTIONS... If travel is required, allow extra time as some roads may be closed. Do not drive around barricades or through water of unknown depth. Take the necessary actions to protect flood-prone property. Inexperienced swimmers should remain out of the water due to dangerous surf conditions. && $$ CAZ552-202200- /O.EXT.KSGX.BH.S.0003.240120T1200Z-240122T0200Z/ Orange County Coastal Areas- 110 AM PST Sat Jan 20 2024 ...BEACH HAZARDS STATEMENT NOW IN EFFECT FROM 4 AM PST THIS MORNING THROUGH SUNDAY AFTERNOON... * WHAT...Breaking waves of 4 to 6 feet are expected. * WHERE...Orange County Coastal Areas. * WHEN...From 4 AM PST this morning through Sunday afternoon. * IMPACTS...Strong rip currents leading to hazardous swimming conditions. * ADDITIONAL DETAILS...Swell and surf will peak Saturday night then subside Sunday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
661 WHUS46 KSGX 202050 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 1250 PM PST Sat Jan 20 2024 CAZ043-210630- /O.CON.KSGX.SU.Y.0004.000000T0000Z-240122T0200Z/ /O.CON.KSGX.CF.Y.0003.240121T1000Z-240121T2200Z/ San Diego County Coastal Areas- 1250 PM PST Sat Jan 20 2024 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST SUNDAY... ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT FROM 2 AM TO 2 PM PST SUNDAY... * WHAT...For the High Surf Advisory, large breaking waves of 5 to 7 feet with sets to 8 feet. For the Coastal Flood Advisory, minor coastal flooding expected. * WHERE...San Diego County Coastal Areas. * WHEN...For the High Surf Advisory, from 4 AM this morning to 6 PM PST Sunday. For the Coastal Flood Advisory, from 2 AM to 2 PM PST Sunday. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Flooding of lots, parks, and roads with only isolated road closures expected. Locations most susceptible to flooding include Cardiff and Seaside State Beaches, portions of Del Mar, La Jolla Shores, Mission Beach, and Imperial Beach. * ADDITIONAL DETAILS...Swell and surf will peak tonight subsiding Sunday afternoon. Largest surf will be on exposed, west- facing beaches. High tide on Sunday at La Jolla will be 5.6 feet at 539 AM PST. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive around barricades or through water of unknown depth. Take the necessary actions to protect flood-prone property. Inexperienced swimmers should remain out of the water due to dangerous surf conditions. && $$ CAZ552-210630- /O.CON.KSGX.BH.S.0003.000000T0000Z-240122T0200Z/ Orange County Coastal Areas- 1250 PM PST Sat Jan 20 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... * WHAT...Breaking waves of 4 to 6 feet are expected. * WHERE...Orange County Coastal Areas. * WHEN...From 4 AM PST this morning through Sunday afternoon. * IMPACTS...Strong rip currents leading to hazardous swimming conditions. * ADDITIONAL DETAILS...Swell and surf will peak tonight then subside Sunday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ CO
602 WHUS46 KSGX 210544 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 944 PM PST Sat Jan 20 2024 CAZ043-211400- /O.CON.KSGX.SU.Y.0004.000000T0000Z-240122T0200Z/ /O.CON.KSGX.CF.Y.0003.240121T1000Z-240121T2200Z/ San Diego County Coastal Areas- 944 PM PST Sat Jan 20 2024 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST SUNDAY... ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT FROM 2 AM TO 2 PM PST SUNDAY... * WHAT...For the High Surf Advisory, large breaking waves of 5 to 7 feet with sets to 8 feet. For the Coastal Flood Advisory, minor coastal flooding expected. * WHERE...San Diego County Coastal Areas. * WHEN...For the High Surf Advisory, through 6 PM PST Sunday. For the Coastal Flood Advisory, from 2 AM to 2 PM PST Sunday. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Flooding of lots, parks, and roads with only isolated road closures expected. Locations most susceptible to flooding include Cardiff and Seaside State Beaches, portions of Del Mar, La Jolla Shores, Mission Beach, and Imperial Beach. * ADDITIONAL DETAILS...Swell and surf will peak tonight subsiding Sunday afternoon. Largest surf will be on exposed, west- facing beaches. High tide on Sunday at La Jolla will be 5.6 feet at 539 AM PST. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. && $$ CAZ552-211400- /O.CON.KSGX.BH.S.0003.000000T0000Z-240122T0200Z/ Orange County Coastal Areas- 944 PM PST Sat Jan 20 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... * WHAT...Breaking waves of 4 to 6 feet are expected. * WHERE...Orange County Coastal Areas. * WHEN...Through Sunday afternoon. * IMPACTS...Strong rip currents leading to hazardous swimming conditions. * ADDITIONAL DETAILS...Swell and surf will peak tonight then subside Sunday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ Maxwell
236 WHUS46 KSGX 210907 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 107 AM PST Sun Jan 21 2024 CAZ043-212200- /O.CON.KSGX.SU.Y.0004.000000T0000Z-240122T0200Z/ /O.CON.KSGX.CF.Y.0003.240121T1000Z-240121T2200Z/ San Diego County Coastal Areas- 107 AM PST Sun Jan 21 2024 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... * WHAT...For the High Surf Advisory, large breaking waves of 5 to 7 feet with sets to 8 feet. For the Coastal Flood Advisory, minor coastal flooding expected. * WHERE...San Diego County Coastal Areas. * WHEN...For the High Surf Advisory, through 6 PM PST Sunday. For the Coastal Flood Advisory, from 2 AM to 2 PM PST Sunday. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Flooding of lots, parks, and roads with only isolated road closures expected. Locations most susceptible to flooding include Cardiff and Seaside State Beaches, portions of Del Mar, La Jolla Shores, Mission Beach, and Imperial Beach. * ADDITIONAL DETAILS...Swell and surf peak tonight subsiding Sunday afternoon. Largest surf will be on exposed, west-facing beaches. High tide on Sunday at La Jolla will be 5.6 feet at 539 AM. PRECAUTIONARY/PREPAREDNESS ACTIONS... If travel is required, allow extra time as some roads may be closed. Do not drive around barricades or through water of unknown depth. Take the necessary actions to protect flood-prone property. Inexperienced swimmers should remain out of the water due to dangerous surf conditions. && $$ CAZ552-212200- /O.CON.KSGX.BH.S.0003.000000T0000Z-240122T0200Z/ Orange County Coastal Areas- 107 AM PST Sun Jan 21 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS AFTERNOON... * WHAT...Breaking waves of 4 to 6 feet are expected. * WHERE...Orange County Coastal Areas. * WHEN...Through Sunday afternoon. * IMPACTS...Strong rip currents leading to hazardous swimming conditions. * ADDITIONAL DETAILS...Swell and surf peak tonight then subside Sunday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
073 WHUS46 KSGX 212149 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 149 PM PST Sun Jan 21 2024 CAZ043-220200- /O.EXP.KSGX.CF.Y.0003.000000T0000Z-240121T2200Z/ /O.CON.KSGX.SU.Y.0004.000000T0000Z-240122T0200Z/ San Diego County Coastal Areas- 149 PM PST Sun Jan 21 2024 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... ...COASTAL FLOOD ADVISORY EXPIRED AT 2 PM PST THIS AFTERNOON... * WHAT...Breaking waves of 4 to 6, locally up to 7 feet this afternoon. * WHERE...San Diego County Coastal Areas. * WHEN...Through 6 PM PST today. * IMPACTS...Dangerous swimming and surfing conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. && $$ CAZ552-220200- /O.CON.KSGX.BH.S.0003.000000T0000Z-240122T0200Z/ Orange County Coastal Areas- 149 PM PST Sun Jan 21 2024 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * WHAT...Breaking waves of 3 to 5 feet, local sets to 6 feet this afternoon. * WHERE...Orange County Coastal Areas. * WHEN...Through Sunday afternoon. * IMPACTS...Strong rip currents leading to hazardous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ CO
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this beach hazards statement went out at Jan 18, 9:29 PM PST, 3 hours 50 minutes earlier.
Area forecast discussion, Jan 18, 9:29 PM PST, 3 hours 50 minutes before
Area Forecast Discussion National Weather Service San Diego CA 929 PM PST Thu Jan 18 2024 .SYNOPSIS... Onshore flow returns on Friday ahead of longwave troughing and a series of shortwaves moving through the western United States. Periods of rain will then occur Saturday into Tuesday, with periods of heavier rainfall and isolated thunderstorms Saturday night into Sunday, and again Monday into Tuesday. Dry and warmer by the middle of next week as a ridge of high pressure moves into the West. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... .Evening Update... RGB water vapor imagery this evening shows a gargantuan area of clouds and moisture moving in from the west, covering SoCal. This will lead to lead to a mostly cloudy sky for your Friday with mid and high-level clouds over the region. Latest hi-res guidance shows the start time of showers sometime on Saturday morning for northern areas, pushing southward throughout the day. This first wave will consist of lighter showers. The chance for showers goes down a bit on Sunday with more widely scattered activity. Sunday night through Monday evening still looks to be the most lively portion of this performance, with heavier showers and a slight chance of thunderstorms. Ridging looking increasingly likely by the middle of next week, which will lead to warmer and drier weather for our region. .Previous Discussion (149 PM Thursday)... Big changes are on the way this weekend. A strengthening low approaches the West Coast leading to the return of onshore flow and cooler temperatures on Friday. Longwave troughing then sets in this weekend through the first half of next week, and multiple shortwaves will round the base of the trough. The first substantial shortwave looks to move through Southern California Saturday into Sunday. Isolated showers will increase from northwest to southeast Saturday morning, then PVA ahead of the shortwave combined with increasing PWAT values over 1.00" will lead to more widespread convective initiation. Ensemble members from the ECMWF show the potential for a few hundred J/kg of SBCAPE Saturday night into Sunday, so slight chances of thunderstorms have been added to the forecast. Ensemble guidance has also trended slightly heavier during this time, increasing the confidence of thunderstorms. Locally heavy rain will be possible with any cell that develops. Snow levels look to remain above 7000 feet during the daylight hours, but could fall to 6500 feet during the overnight hours, coinciding with the heaviest precipitation. The shortwave pushes to the south and east of the region through the day on Sunday, and rain will become more isolated. A second and heavier push of rain develops on Monday. Model guidance is starting to converge on enhanced moisture flowing into Southern California by Monday morning. ECMWF Ens PWAT anomalies of 150-250% of normal coincide with an additional shortwave, leading to widespread rain and thunderstorms. At this time, this second round is looking heavier than the first round this weekend. Preliminary storm total rainfall amounts from Saturday through Tuesday are as follows: Coast and Valleys: 1.00-2.50" Mountains: 1.00-3.00" Deserts: 0.25-0.75" Winds increase out of the south Monday morning and become gusty across the coastal waters, coast and mountains and will turn to the northwest following a cold front sometime Monday night or Tuesday morning. Behind the front, rain will taper off from northwest to southeast on Tuesday, and precip intensity will diminish through the day. The base of the trough slowly moves southeastward into northern Mexico by the middle of next week, and ridging looks to take hold of the western US. This would promote warmer and drier conditions following a very unsettled pattern. && .AVIATION... 190530Z...Coast/Valleys...Areas of low clouds/fog will develop 06Z- 10Z within 15 miles of the coast, though confidence is low on timing at airports and for cloud base, which could be anywhere between 300 and 1000 ft MSL with tops to 1200 ft MSL. Areas of vis 3-5 miles in BR/HZ will occur 06Z-18Z Fri, with local vis below 3 miles in BR/FG possible over higher coastal terrain. Low clouds could linger until 17Z-19Z Fri, possibly longer near the immediate coast Fri afternoon, with areas of low clouds with bases 1000-2000 ft MSL likely to spread inland Fri evening. Otherwise, mostly BKN high clouds at/above 20000 ft MSL will continue through Fri evening. Mountains/Deserts...Mostly BKN high clouds at/above 20000 ft MSL will continue through Fri evening with unrestricted vis. && .MARINE... A low pressure system will bring slight chances (10-15%) of thunderstorms late Saturday afternoon and evening, as well as on Monday. Some southerly winds could gust over 20 knots Saturday afternoon and possibly again Sunday or Monday. && .BEACHES... There will be slight chances (10-15%) of lightning at the beaches of Orange and San Diego Counties late Saturday afternoon and evening, as well as through much of Monday. Increasing WNW swell of 5-7 feet at 12-15 second periods will arrive at the beaches Sunday and Monday. Breaking wave heights of 4-6 feet and some sets of 7-8 feet are possible during this time. && .SKYWARN... Skywarn activation is not requested. However weather spotters are encouraged to report significant weather conditions. && .SGX WATCHES/WARNINGS/ADVISORIES... CA...None. PZ...None. && PUBLIC...APR/EA AVIATION/MARINE...Maxwell
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 1:19 AM PST | High Surf Advisory | SGX | San Diego | 65 hr |
| Jan 19, 1:05 PM PST | Winter Weather Advisory | SGX | San Bernardino | 48 hr |
Nearby
Beach Hazards Statements in California, 2024Every beach hazards statement in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.